Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 475  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 2002  |  Volume : 47  |  Issue : 1  |  Page : 33-35

Seizure Following Topical Gammabenzene Hexachloride Therapy



Correspondence Address:
Animesh Biswas


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Development of short-lived, self-limiting major epileptic seizures following an improper application of gammabenzene hexachloride (GBHC) lotion in a 15 month old boy suffering from scabies with secondary bacterial infection is reported here due to its rarity in clinical practice and, more particularly, to stress the need of correct instructions on the use of GBHC application for the prevention of iatrogenic neurotoxicity.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed489    
    Printed37    
    Emailed0    
    PDF Downloaded81    
    Comments [Add]    

Recommend this journal